There is a possibility that it is due to the medicine. However I would advise you to consult her doctor. Meanwhile if she regularly follows the treatment suggested in the kit, her depression would reduce. For that to happen she needs to do all the activities and all the therapies for 90 days regularly as per the prescription. After 90 days take the Self assessment tool and see the difference. Her medicines can be reduced gradually by the advise of her doctor. Do not change her medication or alter the dosage without consultation with her doctor.I am hopeful of her complete recovery. Continue to share her journey in the forum.
It's your greatness for timely detailed information and advice.
She takes Veniz xr 150mg and Feliz s plus,I mean it is side effect of these medicines.She has twitches in shoulders and head.
I would like a few details. Usually twitches and spasms are most common in the thighs, calves, hands, arms, belly, ribcage, and the arches of your foot. They can involve part of a muscle, all of it, or a group of muscles. First, Let me know which part of the body is having this trouble. Second, Observe the frequency and duration of the twitches.
The cause could be stress, anxiety and/or lack of sleep, too much caffeine, poor diet or side effects of medicine. It is normal to have twitches occasionally but if they persist for a longer duration and obstruct daily functioning, the issue has to be addressed. Sometimes, antidepressants can cause twitches. For solution try to drink more water, preferably electrolytes ( mixture of salt and sugar in water). Practice relaxation techniques, slow breathing exercise.
If by doing the above ( rest, relaxation, enough sleep, hydration and proper diet) the twitches go away then nothing to worry, but if they persist after 2 weeks of the above practice and if they have caused injury, then you must consult a doctor.
let me know the progress of Samim Bashir. I wish her speedy recovery and pray for her well-being.